# SDR CA991103058

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727231
- Engine: Pwa JT8D9A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 29069
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B, H, J
- Precautionary procedure: H

## Discrepancy

(CAN) ON ARRIVAL WITH LOW BATTERY VOLTAGE DEFECT WRITTEN UP IN THE LOG BOOK.  THE BATTERY WAS BEING CHARGED BY ELECTRICAL BATTERY CHARGER ON GROUND SERVICE.  GROOMING CREW NOTICED FUMES AND SMOKE IN THE CABIN AND EVACUATED AIRCRAFT.  BATTERY REMOVED.  BATTERY CHARGER HAD TRIPPED THE CIRCUIT BREAKER AND WAS ALSO UNSERVICEABLE.  THE BATTERY AND BATTERY CHARGER WERE REPLACED AND SYSTEM SERVICEABLE.  BATTERY HAD UNSERVICEABLE CELL'S ' AND BEYOND REPAIR. REPLACED.
